# SDR UALA2013061304093

- Difficulty date: June 9, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,537 hours, 23,251 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP, INSTALLATION BOLTS FOR AFT FLAP PUSH RODS AND SUPPORT TRACKS ARE WORN REPLACE AS REQUIRED.  REPLACED HARDWARE AND TRACK. VERIFIED NEW HARDWARE AND SUPPORT TRACKS INSTALLED IAW AMM AND IPC 27-51-02-010C.
